# SDR USAA2012121800023

- Difficulty date: November 28, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 140T25409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON CHORD AT BS 1382, RBL 39.  REPLACED CHORD AT BS 1382, RBL 39 IAW B767 SRM 51-40-02-0G FIG 3.
